# SDR AALA20131007001

- Difficulty date: October 6, 2013
- Submitted: October 9, 2013
- Operation: Air carrier
- Aircraft: N558AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53088
- Aircraft time: 64,353 hours, 33,124 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Casting
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, CRACK ON INBD SIDE OF RIB CASTING INBD OF NR 4 SLAT TRACK.  INSTALLED REPAIR FITTING ON NR 4 SLAT TRACK INBD SUPPORT RIB IAW EA MD80-57-031777.
